# SDR R7MA714332495

- Difficulty date: June 13, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N417BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7143
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bushing
- Part number: 134617P
- Condition: Worn
- Location: Tail Rotor
- Part time: 692 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA BUSHINGS, TEFLON LINERS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNITS, CORRECTED PROBLEM.
